# SDR 0602005531

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 59,446 hours, 24,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FIRST CLASS EMERGENCY ISLE LIGHTS INOPERATIVE. REMOVED AND REPLACED THE POWER SUPPLY, OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
